# SDR VNAA202511210030

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AV67021182005
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE STEADY FITTING TO BE INSTALLED, THEN INSTALLED A SERVICEABLE PART.  STEADY FITTING WAS REPLACED IAW SRM 51-42-21-001-001-A01 AND AMM 55-32-86.
